Endometriosis UK
35,432 members • 31,528 posts

Sickness bug(?) making everything 100x worse - pain meds / anti sickness NOT working!!

Hey ladies💛

I'm at the end of my patience with all this crap🤦🏻‍♀️

On Saturday, at my brothers wedding, I had to leave early as I was in severe pain as well as having to constantly go to the loo.

Now, it's Tuesday and I'm off work for the second day and still feeling absolutely awful. I'm used to feeling crap every day but I don't know what else is going on to send my nausea / sickness through the roof which of course is making everything else worse so I'm doubled over in pain.

I don't know what to do, my doctors closed early on a Tuesday which I totally forgot about so I can't even go there. I feel horrific😭

All this isn't helped as well by worrying about being off work as anyone who knows me knows how I feel about being off and my problems in the past😓

5 Replies
oldest • newest

I’m so sorry you’re having such a rough time. Has any anti-diarrheal medications ever helped? Perhaps it is pain related though. :(

Have you been able to see a doctor yet? My thoughts are with you x

1 like
Reply

No my doc says not to take them as I'm normally constipated! And I'm gonna get to the docs tomorrow! Xx

Reply

OH crap!!! :(

I’m not too sure what to suggest other than trying to take it easy and lay down. Perhaps some ginger ale would help the tummy? Or some tea?

1 like
Reply

What anti-sickness have you tried? I suffer from nausea quite a lot (anything can set it off) and I feel it’s one of my worst symptom of endometriosis.

I find cyclizine helps although sometimes makes me drowsy which isn’t fun whilst at work. Lots of fluid (keeping hydrated) I find helps with both pain and nausea but have to force myself to drink.

Not sure what your taking or your diet but stay clear of caffeine. Find it makes things worse.

If your unable to get help from your surgery, do call 111 or if someone can get you to a walk in clinic that will be another way of getting pain relief.

I pray you get better. Don’t be hard on yourself. It really can be frustrating. Sending much love xx

1 like
Reply

I'm taking cyclizine for my MST which gives me awful nausea but it's not helping here.

I'm going to the doctors for 3pm hoping he can help out as nothing is touching the pain or nausea!! Xxx

Reply

You may also like...